MAUDE Adverse Event Report: ARTHREX, INC. GLENOID TARGETER SHAFT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. GLENOID TARGETER SHAFT; ORTHOPEDIC MANUAL SURG INSTR
Model Number GLENOID TARGETER SHAFT
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 08/19/2022, it was reported by a sales representative via sems that an ar-5400-02 glenoid targeter handle and an ar-5400-01 glenoid targeter shaft had an issue.During an unspecified procedure, the ar-5400-01 glenoid targeter shaft slot a would not allow the arm to slide in, and the ar-5400-02 glenoid targeter handle would not allow the arm to slide into the a slot.This was discovered during use with no impact to the patient.Additional information was requested.On 08/31/2022, the sales representative stated the following information via phone: this event occurred during a reverse total shoulder procedure on (b)(6) 2022.The surgeon used a hemostat to guide the device into the a slot, and both devices then were used to complete the case successfully with no impact to the patient.These instruments could not be used anymore after the completion of the case.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to wear and tear.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per wi-000100100.

Brand Name
GLENOID TARGETER SHAFT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19370931
Report Number1220246-2024-03645
Device Sequence Number7509710
Product Code KWS
UDI-Device Identifier00888867315334
UDI-Public00888867315334
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K222007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLENOID TARGETER SHAFT
Device Catalogue NumberAR-5400-01
Device Lot Number022032
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2022
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown